Avatar universal
Imodium
I took an imodium yesterday because I had some bad food and had some diarrhea and had to go to work, so I thought it would help.

It's been about 24 hours now and still haven't had a BM.

Does anyone else get really constipated when they take an imodium? I have no pain, I just usually go at least twice a day and I'm often concerned with the slightest change in my daily routines.
Cancel
5 Answers
Page 1 of 1
212753 tn?1275076711
gosh just go with it It feels great not to poop for 24 hours.lol
Love Venora
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
i found i couldnt take it because i would have terrible pain and bloating afterwards....anything other than immodium....?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
When I had surgery they said the anethesia and pain pills would possibly cause constipation and boy did it. I drank plum juice with extra fiber and that took care of the pain/bloating and constipation. Just an idea. Get the 100 percent juice.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
pop a laxative and you should be back to normal!  i wish i went 2x a day!  I can't even imagine whats that like! 2x a week is even good for me!  i often wonder where i keep all the food that i eat all week???
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Irritable Bowel Syndrome (IBS) Community Resources
Top Digestive Answerers
Avatar m tn
Blank
me_just34
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
621217 tn?1289012687
Blank
GoldFishy222
Albany, NY
Avatar m tn
Blank
Tatin109